# SDR ABXR201511171

- Difficulty date: November 17, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: 113T1345
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTS BEYOND SRM LIMITS FOUND IN FLAP SUPPORT HOLES FOR FLAP SUPPORTS 1, 7 & 8 WHILE ACCOMPLISHING SB 767-57A0131.  HOLES WERE OVERSIZED, OVERSIZE BOLTS INSTALLED.
